A.Vogel Blog

Language/Langue

0

home / health / menopause / Q&A / is dizziness associated with menopause


Is dizziness associated with menopause

Dizziness can be associated with menopause, it is not one of the typical symptoms, but it can also be a sign of a lot of other health problems. It would be a good idea for you to consult your doctor for a proper diagnostic. 

 Dizziness can also be the consequence of anxiety and panic attacs. Anti-Stress (St-John's Wort) from A.Vogel helps with the emotional balance by improving mood swings, sadness, mild depression, anxiety, agitation and sleeping disturbances. It is not recommended to combine with anti-depressants since they will interfere with each other. 

If you do take anti-depressants I suggest using Avenaforce from A.Vogel instead. It is not as quick but it will help with the emotional aspect. For insomnia where there is no depression or anxiety, the Deep Sleep from A.Vogel would be more appropriate.


0 article in you cart

Have a chance to WIN with Herbamare